# SDR DALA2024012601201

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55153
- Aircraft time: 5,139 hours, 2,387 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ER/A 615352-14AD REV ORIGINAL PRI REV 0 AND FINAL ER /A 615352-14AD REV ORIGINAL. COMPLIED WITH ER/A 615352-14AD REV ORIGINAL PRI REV 0 AND FINAL ER/A 615352-14AD REV ORIGINAL. (LP# 0170571)
